PDA

View Full Version : what to do when you've had too much xanax???



faris
12-08-2002, 21:02
mods, not sure if this should be in this particular forum, so if it needs to be moved, feel free....
i had a great weekend of xanax and molly, more of the zanny....well, here it is monday afternoon and i'm still really disoriented. do i just need to wait this out or are there some kind of detox or other meds to combat my fuzziness? i couldn't even go to work this morning because of it, and i haven't had any pills since before midnight saturday night. i had pink/peach xanaxes that are supposedly the equivalent of boxcars. the girl said boxcars arent' being made anymore and these were the same. i took 2 1/2 over the weekend, which may not seem like a lot, but they knocked me on my ass. anyways, this is a bunch of rambling, just someone with some advice, please help! thanks, faris

PuristLove
12-08-2002, 21:11
get some sleep and wait it out... xanax has a half life of about 12 hours, which is much shorter than other benzodiazapenes... your disorientation is possibly more related to the ecstasy than the xanax. I'd eat something starchy, drink a glass of water, and crawl back in bed for a while. You should feel better when you wake up.

faris
12-08-2002, 21:18
dude, i didn't even get out of bed yesterday, and barely got up saturday afternoon. i took the molly fri night and i'm a very experienced user, so i find it hard to believe that that's my prob. anyways, i feel i've gotten mucho sleep, maybe too much, i end up just feeling groggier and groggier after more sleep. you said to drink some water and eat something starchy, maybe i'll just bake a potato or something? thanks for the reply.

egobirth
12-08-2002, 21:41
What was the mg dosage of the pills? If youve had to much xanax you wouldn't remember the weekend at all and would hear about all the crazy things you did by your friends. Just sleep it off and most likely when you wake up you'll be fine. High doses of Xanax always gives me the same symptoms as you described and usually didnt go away until slept one night, woke up(spaced out time), slept again, and woke up and im good as new. Also do the things purist recommended but your best bet is to get some good ol sleep. ego=)

faris
12-08-2002, 21:59
i'm not sure of the dosage. i have one left and i looked up the thing on rxlist.com and couldn't find it. i found one that was a smaller dosage (it didn't have the exact imprint code that i've got) anyways, my pill is peach, oval, imprint code of mylan a4. supposedly equivalent of a boxcar dosage. i had 1/2 sat afternoon, slept 3 hours, got up and was social for around 5 hours, came home and took a whole one just before midnight and passed the fuck out until about 1pm sunday, got up for around an hour to run an errand and continued to be a wastoid up to this point right now, monday afternoon. and i've only had a couple bowls since saturday, no more other drugs. i've gotten tons of sleep, i feel almost delusional, and i've had some really strange dreams, and have been in and out of consciousness. i also just realized that i thought i had more than i stated. i have only taken 1 1/2, not 2 1/2, just goes to show how fuzzy things are right now.

antEater
12-08-2002, 23:53
faris - Here's what you took:
http://www.mylan.com/product_guide/view.php?name=Alprazolam+%28C-IV%29
2mg of Alprazolam. The same things as Xanax.

faris
13-08-2002, 02:25
^^^thanks, the last one is exactly what i took. i don't know where i got the color from, unless i was just so out of it i got confused. i took another look and they were most definitely WHITE pills. again, thank you everyone, and here it is several hours later and i feel fine. just never took this long to get rid of my aftereffects before.

mingin
17-08-2002, 22:35
pass out